# SDR DALA2024032503713

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 71,595 hours, 33,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: AD RELATED: L/H FR.68, STGR. 22, FRAME WEB HORIZONTAL FLANGE LOWER SURFACE RADIUS CRACKED APROX" 1 INCH IN LENTHG.REQUESTING REPAIR DISPOSITION.ADITIONAL ENGENIRING DOCUMENTATION IS REQUIRED, AND REPAIR MUST BE ACOMPLISHED PRIOR TO FURTHER FLIGHT. C/A: DAMAGE REPAIRED ON N/R 15033.0242 IAW ER/A 616511-14 REV O JOB COMPLETED. (LP: 0257217)
